このエントリーをはてなブックマークに追加
ID 56016
FullText URL
Author
Minami, Haruo Nara University of Education
Abstract
We present a uni ed proof of some known results on the framed bordism classes of low rank simple Lie groups.
Keywords
framed manifolds
simple Lie groups
stable homotopy groups
Note
Mathematics Subject Classi cation. Primary 57R15; Secondary 55Q45, 22E46.
Published Date
2018-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume60
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
165
End Page
173
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
Official Url
http://www.math.okayama-u.ac.jp/mjou/
language
英語
Copyright Holders
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/9